The Dynamics Theorem for CMC surfaces in R^3

William H. Meeks, III University of Massachusetts Giuseppe Tinaglia King’s College London

Differential Geometry mathscidoc:1609.10180

Journal of Differential Geometry, 85, (1), 141-173, 2010
In this paper, we study the space of translational limits T (M) of a surface M properly embedded in R3 with nonzero constant mean curvature and bounded second fundamental form. There is a natural map T which assigns to any surface Σ ∈ T (M) the set T (Σ) ⊂ T(M). Among various dynamics type results we prove that surfaces in minimal T -invariant sets of T (M) are chord-arc. We also show that if M has an infinite number of ends, then there exists a nonempty minimal T -invariant set in T (M) consisting entirely of surfaces with planes of Alexandrov symmetry. Finally, when M has a plane of Alexandrov symmetry, we prove the following characterization theorem: M has finite topology if and only if M has a finite number of ends greater than one.
No keywords uploaded!
[ Download ] [ 2016-09-11 21:52:20 uploaded by admin ] [ 539 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{william2010the,
  title={The Dynamics Theorem for CMC surfaces in R^3},
  author={William H. Meeks, III, and Giuseppe Tinaglia},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911215220849426837},
  booktitle={Journal of Differential Geometry},
  volume={85},
  number={1},
  pages={141-173},
  year={2010},
}
William H. Meeks, III, and Giuseppe Tinaglia. The Dynamics Theorem for CMC surfaces in R^3. 2010. Vol. 85. In Journal of Differential Geometry. pp.141-173. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160911215220849426837.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved